| Model Number |
IPN917288 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).There is an investigation ongoing into this reported complaint.A supplement follow-up mdr report will be submitted with the investigation results upon completion of the investigation.
Event or Problem Description
It was reported that a system error 3 alarm occurred during used.As a result, another pump was used to complete therapy.There was no report of patient complications, serious injury, or death.
Additional Manufacturer Narrative
(b)(4).No iabp part or recorder strip was returned to teleflex chelmsford for investigation.The reported complaint of system error 3 alarm is not able to be confirmed.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revised risk.This will be monitored for any developing trends.
Event or Problem Description